# SDR 8G992025052300013

- Difficulty date: May 13, 2025
- Submitted: May 23, 2025
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N422BT
- Make and model: Cndair
- Aircraft serial: 1102
- Aircraft time: 5,251 hours, 3,094 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H IB FINLET DRAG ANGLE CRACKED AT BEND RADIUS ON HORIZONTAL STABILIZER AND FINLET STA 74. WATER LINE 285, 2.6 FEET FROM LEADING EDGE. CRACK IS 1.3 INCH LENGTH.
